Get Your Dog Care Questions Answered by Experts
Cortisone can cause GI upset like you are seeing..along with ulcers which can also be the cause of your dog vomiting up bile. It can also effect the kidneys if used long term. I am guessing that your vet is considering that your dog may have developed an ulcer or is having gastric upset causing this, which is why he told you to not feed her and just keep her hydrated. You can also use plain pedialyte mixed in with the water to aid in hydration. I would certainly suggest that you make sure you do see the vet in the morning so this can be treated. Some vets will treat with Pepcid and a bland diet, but yours may or may not. He knows your dog's history and will treat accordingly. :) Discuss with him maybe using an antihisthamine like benadryl if you have not already tried it. And, if this is a food allergy, a more holistic diet may be the key. :) Duck and oatmeal or venison based foods usually work pretty well. Good luck and do let me know how you make out with her and hope she feels better soon. :)
If she ate something in the backyard he may be thinking pancreatitis..again, by not allowing her food which is very common treatment for that. :) You can read more about pancreatitis below:
I will look forward to hearing from you and what your vet diagnosed Blaze with. Give her hugs from me and hope she feels better soon. :)
Thank you so very much for letting me know how Blaze made out and do keep me posted on her as the days go on. :) I am so glad she is being treated by your vet :)
Hi Beth Ann:
I'm so sorry for your poor boy but honestly, this is a bit beyond my knowledge so I am going to opt out of this question and try to find someone to help you. I wish you all the best!